RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1523–1530 (Mi zvmmf5986)  

This article is cited in 1 scientific paper (total in 1 paper)

A method for the numerical solution of problems of the dynamics of wave fields with singularities

L. M. Degtyarev, V. V. Krylov

Moscow

Full text: PDF file (702 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 172–179

Bibliographic databases:

UDC: 518:517.9:532
MSC: Primary 65N22; Secondary 65N12, 35L05, 78A25, 78A40
Received: 14.05.1976

Citation: L. M. Degtyarev, V. V. Krylov, “A method for the numerical solution of problems of the dynamics of wave fields with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1523–1530; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 172–179

Citation in format AMSBIB
\Bibitem{DegKry77}
\by L.~M.~Degtyarev, V.~V.~Krylov
\paper A method for the numerical solution of problems of the dynamics of wave fields with singularities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1523--1530
\mathnet{http://mi.mathnet.ru/zvmmf5986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455881}
\zmath{https://zbmath.org/?q=an:0391.65042}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 172--179
\crossref{https://doi.org/10.1016/0041-5553(77)90182-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5986
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kandidov, A. E. Dormidonov, S. A. Shlenov, “Rytov transformation in the problem of the self-focusing of a light beam”, JETP Letters, 87:1 (2008), 18–22  mathnet  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020